Table of Contents
Journal of Difference Equations
Volume 2015 (2015), Article ID 396757, 7 pages
Research Article

Some General Systems of Rational Difference Equations

Mathematics Department, Kamil Özdağ Faculty of Science, Karamanoğlu Mehmetbey University, 70100 Karaman, Turkey

Received 17 December 2014; Accepted 18 February 2015

Academic Editor: Mustafa R. S. Kulenović

Copyright © 2015 Ali Gelisken and Merve Kara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Gelisken and Merve Kara, “Some General Systems of Rational Difference Equations,” Journal of Difference Equations, vol. 2015, Article ID 396757, 7 pages, 2015. doi:10.1155/2015/396757